Publications



3418 documents

  • Cédric Bonnafé. Semicontinuity properties of Kazhdan-Lusztig cells. New Zealand Journal of Mathematics, 2009, 39, pp.171-192. ⟨hal-00794485⟩
  • Bijan Mohammadi, Jukka Tuomela. Involutive upgrades of Navier-Stokes solvers. International Journal of Computational Fluid Dynamics, 2009, 23, pp.439-447. ⟨10.1080/10618560903061337⟩. ⟨hal-00418174⟩
  • Anne-Laure Bessoud, Francoise Krasucki, Gérard Michaille. Multi-materials with strong interface: Variational modelings. Asymptotic Analysis, 2009, 61, pp.1-19. ⟨10.3233/ASY-2008-0903⟩. ⟨hal-00790347⟩
  • Lionel Cucala. A flexible spatial scan test for case event data. Computational Statistics and Data Analysis, 2009, 53 (8), pp.2843-2850. ⟨10.1016/j.csda.2008.10.008⟩. ⟨hal-00793825⟩
  • Frédéric Normand, A. K. Pambo Bello, Catherine Trottier, Pierre-Eric Lauri. Is axis position within tree architecture a determinant of axis morphology, branching, flowering and fruiting ? An essay in mango. Annals of Botany, 2009, 103 (8), pp.1325-1336. ⟨10.1093/aob/mcp079⟩. ⟨hal-00806957⟩
  • Claude Cibils, Pu Zhang. Calabi-Yau objects in triangulated categories. Transactions of the American Mathematical Society, 2009, 361, pp.6501-6519. ⟨10.1090/S0002-9947-09-04682-0⟩. ⟨hal-00121805⟩
  • Cédric Bonnafé. Automorphisms of Coxeter groups and Lusztig's conjectures for Hecke algebras with unequal parameters. Nagoya Mathematical Journal, 2009, 195, pp.153-164. ⟨10.1017/S0027763000009752⟩. ⟨hal-00794484⟩
  • Jerome Droniou, Juan-Luis Vazquez. Noncoercive convection-diffusion elliptic problems with Neumann boundary conditions. Calculus of Variations and Partial Differential Equations, 2009, 34 (4), pp.413-434. ⟨10.1007/s00526-008-0189-y⟩. ⟨hal-00808697⟩
  • Cyrille Joutard. Principe de grandes déviations précises pour le processus empirique conditionnel. 41èmes Journées de Statistique, SFdS, Bordeaux, 2009, Bordeaux, France, France. ⟨inria-00386696⟩
  • Claude Cibils, Aaron Lauve, Sarah Witherspoon. Hopf quivers and Nichols algebras in positive characteristic. Proceedings of the American Mathematical Society, 2009, 137, pp.4029-4041. ⟨10.1090/S0002-9939-09-10001-1⟩. ⟨hal-00356587v2⟩